Communications in Algebra, ( ISI ), Volume (41), No (1), Year (2013-6) , Pages (215-225)

Title : ( On The Annihilators of Derived Functors of Local Cohomology Modules and Finiteness Dimension )

Authors: Kazem Khashyarmanesh , F. Khosh-Ahang ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a commutative Noetherian ring, M be a weakly Laskerian R-module and a be an ideal of R. Moreover, suppose that F and T are two covariant R-linear functors such that for each R-module L, F(L) and T(L) are b-torsion for some ideal b of R containing a. In this article, we study the annihilators of the R-modules R^jFHi(M) and R^jT(Hi( M)), where for j > 0, R^jF(−) (respectively, R^jT(−)) is the jth right (respectively, left) derived functor of F (respectively, T).

Keywords

Annihilator of local cohomology; Extension functor; Filter regular sequence; Finiteness dimension of local cohomology modules; Generalized local cohomology module; Local cohomology module; Torsion
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1039992,
author = {Khashyarmanesh, Kazem and F. Khosh-Ahang},
title = {On The Annihilators of Derived Functors of Local Cohomology Modules and Finiteness Dimension},
journal = {Communications in Algebra},
year = {2013},
volume = {41},
number = {1},
month = {June},
issn = {0092-7872},
pages = {215--225},
numpages = {10},
keywords = {Annihilator of local cohomology; Extension functor; Filter regular sequence; Finiteness dimension of local cohomology modules; Generalized local cohomology module; Local cohomology module; Torsion functor.},
}

[Download]

%0 Journal Article
%T On The Annihilators of Derived Functors of Local Cohomology Modules and Finiteness Dimension
%A Khashyarmanesh, Kazem
%A F. Khosh-Ahang
%J Communications in Algebra
%@ 0092-7872
%D 2013

[Download]